# SDR CA981123005

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: 1CH25
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING LANDING GEAR DOWN, THE LEFT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED.  GEAR CYCLED SEVERAL TIMES WITH NO CHANGE.  A TOWER FLY-BY SHOWED GEAR APPEARED TO BE DOWN AND LOCKED.  SAFE LANDING CARRIED OUT WITH NR 1 ENGINE SHUTDOWN.  MAINTENANCE CHECK FOUND A BROKEN WIRE ON THE GEAR DOWNLOCK SWITCH.  REPAIRS CARRIED OUT TO WIRE ALONG WITH RETRACTION TESTS.
